Distributivity versus associativity in the homology theory of algebraic structures

Józef Henryk Przytycki

Abstract

n/a
Author Józef Henryk Przytycki (FMPI / IM)
Józef Henryk Przytycki,,
- Institute of Mathematics
Journal seriesDemonstratio Mathematica, ISSN 0420-1213, (B 11 pkt)
Issue year2011
Vol44
No4
Pages823-869
Keywords in Englishmonoid of binary operations, group of racks, distributive homology, presimplicial module, lattice, Boolean algebra
Languageen angielski
Score (nominal)8
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back